# SDR WTAA950040

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 3240 · Landing Gear Brake System
- Part: Light Socket
- Part number: 741VR0253C13ZBV
- Condition: Shorted
- Location: Parking Brake
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - PARK BRAKE INDICATION LIGHT ILLUMINATED DURING APPROACH TO LANDING.  CREW RESET PARK BRAKE HANDLE, LIGHT REMAINED ILLUMINATED.  CREW DECLARED AN EMERGENCY AND CONTINUED APPROACH.  AIRCRAFT LANDED AT STATION WITHOUT INCIDENT.  MAINTENANCE DISCOVERED SHORTED LIGHT SOCKET.  REPAIRED SOCKET.  PARK BRAKE LIGHT OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
